Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 3, Pages 298–308 (Mi mz4247)  

Smoothness of weak solutions of boundary-value problems for equations of Chaplygin type

L. A. Bagirov


Full text: PDF file (826 kB)

English version:
Mathematical Notes, 1988, 44:3, 644–650

Bibliographic databases:

UDC: 517.946.9
Received: 21.06.1987

Citation: L. A. Bagirov, “Smoothness of weak solutions of boundary-value problems for equations of Chaplygin type”, Mat. Zametki, 44:3 (1988), 298–308; Math. Notes, 44:3 (1988), 644–650

Citation in format AMSBIB
\Bibitem{Bag88}
\by L.~A.~Bagirov
\paper Smoothness of weak solutions of boundary-value problems for equations of Chaplygin type
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 3
\pages 298--308
\mathnet{http://mi.mathnet.ru/mz4247}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=972193}
\zmath{https://zbmath.org/?q=an:0699.35108|0663.35031}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 3
\pages 644--650
\crossref{https://doi.org/10.1007/BF01159124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500002}


Linking options:
  • http://mi.mathnet.ru/eng/mz4247
  • http://mi.mathnet.ru/eng/mz/v44/i3/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021